# SDR DALA2019021501003

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y254 LOC FR12 TO FR24 AT FWD GALLEY AREA, REPLACED FLOOR BEAM +Y254 LOC FR 12 TO FR 24 AT FWD GALLEY AREA PER A319 SRM 51-72-11 AND DRAWING #D53112816 AND DRAWING D53110920
